Submit your FML story

  • - Concept: An anecdote always starts with Today and ends with FML. There are no taboo subjects, feel free to express yourself.
  • - CAUTION: Read your message over. Please don't use text language and avoid making too many spelling mistakes.
  • - Please note that spam and nonsensical stories will result in you being blocked from accessing FML.
Your nick:
Categories :
Man or woman?

Today, I discovered that an unmentioned side effect of my new medication is body zits. I now have zits on my neck, my ear, and inside my nose. FML

#15666194
152 comments

I agree, your life sucks (31017) - you deserved it (2992)

On 04/06/2011 at 3:31pm - health - by ewwww (woman) - United States (Virginia)

Top comments

Oh yeah? I've gotten zits in all of those places PLUS on my chest and back...And it wasn't the side effect of a medication. It was just adolescence and genetics.

#17 - On 04/06/2011 at 6:43pm by nerdsgetmehot

See in context

ohh ewwie! but that does suck! fyl

#3 - On 04/06/2011 at 6:26pm by rebekahah

See in context

Comments

Loading...

Comments

Speak your mind, but please try and be respectful.

Top of the page

You must have an FML account to comment.

Don't have an FML account yet ? Sign up to FML!



FML's blog

  • FML on vacation #1: Getting there
  • A lot of people will spout off the tired old cliché that the destination isn't as important as the journey itself. Well, what if you're on your way to the Playboy Mansion then?…

Tuesday 22 July 2014

The whole blog

FMyLife, world tour

Available on: